# SDR WX0A070478

- Difficulty date: November 9, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 3920342503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/3C/S2/S4, CRACK IN LOWER FITTING (BRACKET) ABOVE CENTER FUEL TANK FORWARD SPAR LT SIDE NEAR LONGERON 19 LEFT.  ADDRESSED AS REQUIRED.
